Uriel G. Rothblum

According to our database1, Uriel G. Rothblum authored at least 96 papers between 1975 and 2017.

Collaborative distances:
  • Dijkstra number2 of four.
  • Erdős number3 of two.



In proceedings 
PhD thesis 


On csauthors.net:


A two-resource allocation algorithm with an application to large-scale zero-sum defensive games.
Comput. Oper. Res., 2017

Generating approximate parametric roots of parametric polynomials.
Annals OR, 2016

Allocating multiple defensive resources in a zero-sum game setting.
Annals OR, 2015

An Exact Correspondence of Linear Problems and Randomizing Linear Algorithms.
Math. Oper. Res., 2014

The multi-armed bandit, with constraints.
Annals OR, 2013

(Approximate) iterated successive approximations algorithm for sequential decision processes.
Annals OR, 2013

Splitting in a finite Markov decision problem.
SIGMETRICS Perform. Evaluation Rev., 2012

Splitting Randomized Stationary Policies in Total-Reward Markov Decision Processes.
Math. Oper. Res., 2012

A Stochastic Competitive Research and Development Race Where "Winner Takes All" with Lower and Upper Bounds.
J. Optim. Theory Appl., 2012

A new approach to solve open-partition problems.
J. Comb. Optim., 2012

Network Optimization Models for Resource Allocation in Developing Military Countermeasures.
Oper. Res., 2012

A Stochastic Competitive R&D Race Where "Winner Takes All".
Oper. Res., 2012

A Generalized Two-Agent Location Problem: Asymmetric Dynamics and Coordination.
J. Optim. Theory Appl., 2011

On the number of separable partitions.
J. Comb. Optim., 2011

Determining all Nash equilibria in a (bi-linear) inspection game.
Eur. J. Oper. Res., 2011

Accuracy Certificates for Computational Problems with Convex Structure.
Math. Oper. Res., 2010

Incentive compatibility for the stable matching model with an entrance criterion.
Int. J. Game Theory, 2010

Efficient Solution of a Stochastic Scheduling Problem on an Out-Forest---Revisited.
SIAM J. Optim., 2009

Nature plays with dice - terrorists do not: Allocating resources to counter strategic versus probabilistic risks.
Eur. J. Oper. Res., 2009

Optimal investment in development projects.
Oper. Res. Lett., 2008

A stable matching model with an entrance criterion applied to the assignment of students to dormitories at the technion.
Int. J. Game Theory, 2008

Stochastic scheduling in an in-forest.
Discret. Optim., 2008

The partition bargaining problem.
Discret. Appl. Math., 2008

Equivalence of permutation polytopes corresponding to strictly supermodular functions.
Discret. Appl. Math., 2008

Discret. Appl. Math., 2008

The Third Haifa Workshop on Interdisciplinary Applications of Graph Theory, Combinatorics, and Algorithms.
Discret. Appl. Math., 2008

Sphere-separable partitions of multi-parameter elements.
Discret. Appl. Math., 2008

Minimum Rank of Matrices Described by a Graph or Pattern over the Rational, Real and Complex Numbers.
Electron. J. Comb., 2008

On occupation measures for total-reward MDPs.
Proceedings of the 47th IEEE Conference on Decision and Control, 2008

Nonlinear AIMD Congestion Control and Contraction Mappings.
SIAM J. Control. Optim., 2007

Bounding the inefficiency of Nash equilibria in games with finitely many players.
Oper. Res. Lett., 2007

Risk-Sensitive and Risk-Neutral Multiarmed Bandits.
Math. Oper. Res., 2007

The use of edge-directions and linear programming to enumerate vertices.
J. Comb. Optim., 2007

The convex dimension of a graph.
Discret. Appl. Math., 2007

A Turnpike Theorem For A Risk-Sensitive Markov Decision Process with Stopping.
SIAM J. Control. Optim., 2006

A Polytope Approach to the Optimal Assembly Problem.
J. Global Optimization, 2006

The Mean-Partition Problem.
J. Global Optimization, 2006

One-dimensional optimal bounded-shape partitions for Schur convex sum objective functions.
J. Comb. Optim., 2006

Edge-Directions of Standard Polyhedra with Applications to Network Flows.
J. Global Optimization, 2005

Partition-Optimization with Schur Convex Sum Objective Functions.
SIAM J. Discret. Math., 2004

Tales of Hoffman.
Oper. Res. Lett., 2004

The Mean Number-in-System Vector Range for Multiclass Queueing Networks.
Math. Oper. Res., 2004

Index Policies for Stochastic Search in a Forest with an Application to R&D Project Management.
Math. Oper. Res., 2004

A Comment on: F.K. Hwang, Y.M. Wang and J.S. Lee, 'Sortability of Multi-Partitions', Journal of Global Optimization 24 (2002), pp. 463-472.
J. Global Optimization, 2004

Convex Combinatorial Optimization.
Discret. Comput. Geom., 2004

Permutation polytopes corresponding to strongly supermodular functions.
Discret. Appl. Math., 2004

Sortability of vector partitions.
Discret. Math., 2003

"Timing Is Everything" and Marital Bliss.
J. Econ. Theory, 2002

Vertex characterization of partition polytopes of bipartitions and of planar point sets.
Discret. Appl. Math., 2002

Evaluation, Strength, and Relevance of Variables of Boolean Functions.
SIAM J. Discret. Math., 2000

Linear-shaped partition problems.
Oper. Res. Lett., 2000

A Polynomial Time Algorithm for Shaped Partition Problems.
SIAM J. Optim., 1999

Partition polytopes over 1-dimensional points.
Math. Program., 1999

Arithmetic Continuation of Regular Roots of Formal Parametric Polynomial Systems.
Comput. Optim. Appl., 1999

Sortabilities of Partition Properties.
J. Comb. Optim., 1998

Directional-Quasi-Convexity, Asymmetric Schur-Convexity and Optimality of Consecutive Partitions.
Math. Oper. Res., 1996

Localizing combinatorial properties of partitions.
Discret. Math., 1996

Approximations to Solutions to Systems of Linear Inequalities.
SIAM J. Matrix Anal. Appl., 1995

Assembly at system level versus component level.
Oper. Res. Lett., 1995

Linear Problems and Linear Algorithms.
J. Symb. Comput., 1995

Paths to Marriage Stability.
Discret. Appl. Math., 1995

Relaxation-based algorithms for minimax optimization problems with resource allocation applications.
Math. Program., 1994

Formulation of linear problems and solution by a universal machine.
Math. Program., 1994

Dynamic Recomputation Cannot Extend the Optimality-Range of Priority Indices.
Oper. Res., 1994

Optimality of Monotone Assemblies for Coherent Systems Composed of Series Modules.
Oper. Res., 1994

Constrained partitioning problems.
Discret. Appl. Math., 1994

Stable Matchings and Linear Inequalities.
Discret. Appl. Math., 1994

Monotone Optimal Multipartitions Using Schur Convexity with Respect to Partial Orders.
SIAM J. Discret. Math., 1993

A class of "onto" multifunctions.
Math. Program., 1993

Stable Matchings, Optimal Assignments, and Linear Programming.
Math. Oper. Res., 1993

Majorization and Schur Convexity with Respect to Partial Orders.
Math. Oper. Res., 1993

Minimax Resource Allocation Problems with Resource-Substitutions Represented by Graphs.
Oper. Res., 1993

Linear Inequality Scaling Problems.
SIAM J. Optim., 1992

Generalization of an engineering principle.
Oper. Res. Lett., 1992

Characterization of stable matchings as extreme points of a polytope.
Math. Program., 1992

Dines-Fourier-Motzkin quantifier elimination and an application of corresponding transfer principles over ordered fields.
Math. Program., 1992

Optimal partitions having disjoint convex and conic hulls.
Math. Program., 1992

Characterizations of Max-Balanced Flows.
Discret. Appl. Math., 1992

On Optimal Packing of Randomly Arriving Objects.
Math. Oper. Res., 1991

On the Single Resource Capacity Problem for Multi-Item Inventory Systems.
Oper. Res., 1990

A Theory on Extending Algorithms for Parametric Problems.
Math. Oper. Res., 1989

A Discrete Time Average Cost Flexible Manufacturing and Operator Scheduling Model Solved by Deconvexification Over Time.
Oper. Res., 1988

Ratios of affine functions.
Math. Program., 1985

Computing optimal scalings by parametric network algorithms.
Math. Program., 1985

Consecutive Optimizers for a Partitioning Problem with Applications to Optimal Inventory Groupings for Joint Replenishment.
Oper. Res., 1985

Multiplicative Markov Decision Chains.
Math. Oper. Res., 1984

A conforming decomposition theorem, a piecewise linear theorem of the alternative, and scalings of matrices satisfying lower and upper bounds.
Math. Program., 1983

Affine Structure and Invariant Policies for Dynamic Programs.
Math. Oper. Res., 1983

Growth Optimality for Branching Markov Decision Chains.
Math. Oper. Res., 1982

Optimal Locations on a Line Are Interleaved.
Oper. Res., 1982

Characterizations of optimal scalings of matrices.
Math. Program., 1980

Optimal stopping, exponential utility, and linear programming.
Math. Program., 1979

Overtaking Optimality for Markov Decision Chains.
Math. Oper. Res., 1979

On solving optimization problems with proportion-constraints.
Math. Program., 1978

On the number of complementary trees in a graph.
Discret. Math., 1976

Normalized Markov Decision Chains I; Sensitive Discount Optimality.
Oper. Res., 1975